MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Masui. The Japanese journal of anesthesiology · 2011

[Late thrombosis of sirolimus-eluting stent occurring in the perioperative period].

Kato Masafumi

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

We report a late thrombosis of sirolimus-eluting stent 6 months after implantation of a drug-eluting stent. A 70-year-old man (52 kg, 148 cm) was diagnosed as acute cauda equina syndrome, and spinal surgery was scheduled. One week before the operation, the patient's aspirin and clopidogrel regimen was replaced with heparin injection, which was then discontinued 8 hours before the operation. The operation was completed uneventfully. The patient complained of severe chest pain 1 hour after the end of operation. Coronary angiography demonstrated stent thrombosis. PCI (removal of the thrombosis and plain old balloon angioplasty) was performed, and incomplete stent apposition was diagnosed with coronary angiography.

Для цитирования: Kato Masafumi. [Late thrombosis of sirolimus-eluting stent occurring in the perioperative period].. Masui. The Japanese journal of anesthesiology. 2011.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.